# SDR 250TR0031

- Difficulty date: April 19, 2004
- Submitted: April 22, 2004
- Operation: Air carrier
- Aircraft: N250TR
- Make and model: Boeing 737-2K5
- Aircraft serial: 22597
- Aircraft time: 47,264 hours, 26,382 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN CENTER AISLE EMERGENCY LIGHT INOPERATIVE.  REPLACED BATTERY PACK AND OPS CHECKED OK.
